It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-19-2005, 10:55 PM   #1
Newbie
(female)
 
Join Date: Jun 2005
Posts: 2
fivnalllw HB User
Tambocor

A friend of mine just lost her husband 10 months ago and they seem think that this medication played a part in it, anyone out there with any info?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Beta Blockers and Alcohol?? Problems?? slipperchopper Heart Disorders 4 04-28-2008 08:58 AM
Cymbalta NathanF41 Headaches & Migraines 8 12-09-2006 05:25 PM
What is this? Weird symptom. _mystictiger_ Heart Disorders 8 01-07-2006 02:06 PM
Different types of Arrhythmia KarenBeth Heart Disorders 7 06-25-2005 11:21 AM
a-fib medication: tambocor need help ojohnr Heart Disorders 7 01-31-2005 08:53 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (78), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!